# SDR CA121016007

- Difficulty date: October 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ON A TRAINING MISSION, ABRUPT POWER CHANGES WERE BEING CONDUCTED WHEN COMPRESSOR STALL WAS NOTED ON THE NR 2 ENGINE.  THE TRAINING MISSION WAS CANCELLED AND THE ACFT RETURNED TO BASE WITHOUT FURTHER INCIDENT.   WHILE TROUBLESHOOTING THE COMPRESSOR STALL CONDITION ON THE NR 2 ENGINE, THE ENGINEER AND PILOT NOTICED A DEGRADING CONDITION REGARDING THE COMPRESSOR STALL.  THE NR 2 ENGINE WAS IMMEDIATELY R & R.  ENGINE SN LE45771AEF TO BE SENT OUT FOR REPAIR AT THE APPROVED O/H FACILTY.
